Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 18, 2008, 8:35 AM CDT for 4 counties in Oklahoma; 5 counties in Arkansas. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 8:35 AM CDT (13:35 UTC)
- Expired
- Mar 18, 2008, 2:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 9:00 AM CDT | FLASH FLOOD | Sallisaw, OK | CENTRAL HIGH ROAD NEAR SALLISAW CLOSED DUE TO HIGH WATER. |
| Mar 18, 11:34 AM CDT | FLASH FLOOD | Van Buren, AR | PEVE HOUSE RD JUST OUTSIDE VAN BUREN CLOSED DUE TO HIGH WATER...HAMMER RD OFF HWY 162 SOUTH OF ALMA ALSO CLOSED. |
| Mar 18, 11:40 AM CDT | FLASH FLOOD | 2 N Poteau, OK | FLOODING ON BRANSON ROAD 2N OF POTEAU. THE ROAD IS COMPLETELY SUBMERGED. |
| Mar 18, 12:00 PM CDT | FLASH FLOOD | Turners Bend, AR | HWY 23 UNDER WATER DUE TO MULBERRY RIVER. |
| Mar 18, 12:07 PM CDT | FLASH FLOOD | Greenwood, AR | HIGH WATER AT HIGHWAY 71 AND HIDDEN VALLEY ROAD. |
| Mar 18, 12:08 PM CDT | FLASH FLOOD | Altus, AR | |
| Mar 18, 1:00 PM CDT | FLASH FLOOD | Keota, OK | STATE HWY 9 EAST OF KEOTA HAS WATER OVER ROAD. |
| Mar 18, 1:15 PM CDT | FLASH FLOOD | Huntsville, AR | FLOODING OCCURRING ON MOST SECONDARY RDS THROUGHOUT COUNTY AND FLOODING ON SOME PRIMARY ROADS AND HIGHWAYS. HOWEVER NO PRIMARY ROADS CLOSED AT THIS TIME. |
| Mar 18, 1:15 PM CDT | FLASH FLOOD | Wilburton, OK | HWY 270 EAST OF WILBURTON HAS WATER OVER THE ROAD. SEVERAL AREAS THROUGHOUT COUNTY WITH PRIMARILY SECONDARY ROAD FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -191 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 181339
FFWTSA
ARC015-033-047-087-131-OKC061-077-079-135-181930-
/O.NEW.KTSA.FF.W.0018.080318T1335Z-080318T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
835 AM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
CARROLL COUNTY IN NORTHWEST ARKANSAS
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 230 PM CDT
* AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ACROSS MUCH OF THE WARNED AREA...MOVING
NORTHEAST AT 40 MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN ACROSS PORTIONS OF THE AREA. ANOTHER 1 TO 3 INCHES
WILL BE POSSIBLE THROUGH 230 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...FORT CHAFFEE...FORT SMITH...CHARLESTON...VAN BUREN...
BRANCH...ALMA...MULBERRY...NATURAL DAM...ALTUS...LEE CREEK...OZARK...
WIEDERKEHR VILLAGE...MOUNTAINBURG...WESLEY...WITTER...AURORA...
HUNTSVILLE...HINDSVILLE...KINGSTON...FORUM...MARBLE...CLIFTY...
RUDD...OSAGE...RULE...EUREKA SPRINGS...CARROLLTON...BERRYVILLE...
GREEN FOREST AND OAK GROVE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3613 9329 3612 9346 3577 9352 3576 9368
3539 9370 3508 9425 3497 9423 3492 9444
3452 9446 3450 9493 3469 9494 3469 9551
3503 9551 3504 9535 3529 9546 3536 9514
3564 9512 3576 9396 3649 9386 3649 9330
TIME...MOT...LOC 1335Z 206DEG 47KT 3524 9418
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 4:24 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Mar 18, 4:24 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
424 AM CDT TUE MAR 18 2008
.DISCUSSION...
MUCH ANTICIPATED HEAVY RAINFALL EVENT IS NOW UNDERWAY WITH MUCH
MORE TO COME. WILL CONTINUE THE FLASH FLOOD WATCH FOR THE ENTIRE
FORECAST AREA THROUGH TONIGHT BUT THE HEAVIEST RAIN WILL LIKELY BE
OVER BY EARLY THIS AFTERNOON FOR AREAS TO THE NORTHWEST OF
INTERSTATE 44. HEAVY RAIN WILL CONTINUE THROUGH MOST OF TONIGHT
THOUGH FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS WHERE
ADDITIONAL AMOUNTS OF 2 TO 4 INCHES WILL BE COMMON WITH ISOLATED
AMOUNTS OVER 5 INCHES. IF THE CURRENT TRENDS PERSIST...THE FLASH
FLOOD WATCH MAY BE CANCELLED EARLY FOR PARTS OF NORTHEAST
OKLAHOMA...ESPECIALLY NORTHWEST OF INTERSTATE 44 WHERE HEAVY
RAINFALL WILL LIKELY NOT LINGER BEYOND TODAY.
TEMPERATURES WILL GO NOWHERE FAST TODAY WITH NEAR STEADY
TEMPERATURES IN NORTHEAST OKLAHOMA AND FALLING TEMPERATURES IN
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
THE UPPER SYSTEM WILL OPEN UP AND ACCELERATE AWAY FROM THE AREA
EARLY WEDNESDAY BRINGING AN END TO THE RAIN. SKIES WILL BECOME
SUNNY BY AFTERNOON WITH A DECENT WARMUP EXPECTED.
DRY AND MILD WEATHER WILL BE THE RULE THURSDAY AND FRIDAY WITH A
WEAK FRONTAL BOUNDARY MOVING ACROSS THE AREA FRIDAY. THE MEDIUM
RANGE MODELS CONTINUE TO SHOW DISCREPANCIES WITH THE NEXT STORM
SYSTEM THAT WILL AFFECT THE AREA OVER THE WEEKEND SO WILL CONTINUE
THE SLIGHT CHANCE POPS FOR NOW. DRY WEATHER WITH TEMPERATURES
SLIGHTLY BELOW THE SEASONAL NORMALS WILL RETURN FOR EARLY NEXT
WEEK.
GENERALLY FOLLOWED SOME KIND OF BLEND BETWEEN THE ECMWF AND UKMET
FOR TEMPERATURES THE NEXT COUPLE DAYS WITH MAXIMUMS TODAY BASED
PRIMARILY ON CURRENT OBSERVATIONS AND EXPECTED 13Z TEMPERATURES.
ONLY PARTS OF NORTHEAST OKLAHOMA MAY SEE A MINOR RECOVERY LATER
TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 50 42 62 40 / 100 80 20 0
FSM 60 41 60 33 / 100 100 50 0
MLC 52 41 61 38 / 100 100 20 0
BVO 51 40 62 35 / 90 50 10 0
FYV 54 38 57 29 / 100 100 40 0
BYV 53 38 56 29 / 100 100 60 0
MKO 51 42 61 37 / 100 90 20 0
MIO 50 39 58 36 / 100 60 20 0
F10 51 42 61 38 / 100 90 20 0
HHW 64 42 61 35 / 100 100 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...17
LONG TERM....05
PLATEHazardous weather outlook, Mar 18, 5:00 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT TUE MAR 18 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT TUE MAR 18 2008 ...FLASH FLOOD WATCH FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A COLD FRONT WAS MOVING SOUTHEAST ACROSS THE AREA THIS MORNING. MEANWHILE AN UPPER SYSTEM WAS MOVING INTO THE SOUTHERN PLAINS. THE COMBINATION OF THE FRONT AND UPPER LEVEL SYSTEM HAS RESULTED IN WIDESPREAD SHOWERS AND THUNDERSTORMS THIS MORNING. HEAVY RAIN HAS OCCURRED WITH 2 TO 3 INCHES OF RAIN HAVING FALLEN IN PLACES. WHILE THERE IS SOME RISK OF SEVERE WEATHER THIS MORNING...THE MAIN THREAT WILL BE FLASH FLOODING. THE RAIN IS EXPECTED TO LAST INTO TONIGHT AS WILL THE RISK OF FLASH FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... BY WEDNESDAY MORNING THE RAIN WILL BE OVER OR TAPERING OFF. MAINLY DRY WEATHER IS EXPECTED FOR THE UPCOMING WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Mar 18, 2:57 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
257 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND GST 7 N ASHLAND 34.87N 96.07W
03/18/2008 M64 MPH PITTSBURG OK MESONET
&&
MEPSpecial weather statement, Mar 18, 4:05 AM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 AM CDT TUE MAR 18 2008
ARZ001-010-OKZ063-068>070-072-180930-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
405 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON AND SOUTHWESTERN BENTON
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
AT 405 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MAYSVILLE TO ELDON TO 4 MILES EAST OF WARNER...
MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PUMPKIN CENTER...STILWELL...BUNCH...BARON...
CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...OAKS...KANSAS...
COLCORD...WEST SILOAM SPRINGS...SALLISAW...MC KEY...VIAN...GORE...
BRUSHY...MARBLE CITY...BOX...TAHLEQUAH...COOKSON...ELDON...SCRAPER...
WARNER...BRAGGS...WEBBERS FALLS...ROCKY COMFORT...FAIRMOUNT...WALNUT
GROVE...HARMON...SILOAM SPRINGS...GENTRY...MAYSVILLE...LAKE
FRANCIS...GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...
CHEROKEE CITY...DECATUR...FAYETTEVILLE...LINCOLN...PRAIRIE GROVE...
FARMINGTON...MORROW...CLYDE...CANEHILL...SUMMERS...RHEA...VINEY
GROVE...CINCINNATI...WEDINGTON...SAVOY...WHEELER...JOHNSON...
TONTITOWN...ELM SPRINGS AND MARIETTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3611 9410 3546 9478 3546 9535 3547 9535
3651 9460
TIME...MOT...LOC 0905Z 285DEG 36KT 3639 9457 3593 9480
3550 9519Special weather statement, Mar 18, 4:26 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 AM CDT TUE MAR 18 2008
ARZ001-010-019-OKZ069-181015-
ADAIR OK-BENTON AR-CRAWFORD AR-WASHINGTON AR-
426 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...NORTHERN CRAWFORD AND BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 426 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF SULPHUR SPRINGS TO 3 MILES
SOUTHEAST OF LAKE FRANCIS TO 4 MILES SOUTHWEST OF STILWELL...MOVING
EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...STILWELL...BUNCH...BARON...CHRISTIE...WESTVILLE...
BALLARD...WATTS...WALNUT HILL...HICKS...ROCKY COMFORT...FAIRMOUNT...
SHADY GROVE...MILLER...ODELL...WALNUT GROVE...TUTTLE...HILL TOP...
HARMON...BENTONVILLE...SILOAM SPRINGS...ROGERS...SULPHUR SPRINGS...
LOWELL...GENTRY...GRAVETTE...PEA RIDGE...LAKE FRANCIS...GALLITIN...
HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...MONTE NE...
VAUGHN...LARUE...DECATUR...CENTERTON...AVOCA...HIWASSE...BELLA
VISTA...GARFIELD...FAYETTEVILLE...SPRINGDALE...WINSLOW...WEST FORK...
LINCOLN...PRAIRIE GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...
STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...
CANEHILL...SULPHUR CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...
VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...
JOHNSON...SONORA...TONTITOWN...ELM SPRINGS...CHESTER...LEE CREEK...
LOCKE...MOUNT GAYLER...MARIETTA AND OAK GROVE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3649 9393 3567 9400 3568 9478 3617 9461
3617 9456 3627 9458 3651 9450 3650 9398
3651 9395
TIME...MOT...LOC 0926Z 270DEG 42KT 3651 9433 3611 9443
3578 9463Special weather statement, Mar 18, 5:03 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT TUE MAR 18 2008
ARZ001-002-010-011-181100-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
503 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...EASTERN BENTON AND MADISON
AT 503 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES WEST OF BUSCH TO 5 MILES SOUTHWEST OF
MORROW...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GEORGETOWN...WALNUT HILL...
HICKS...OAK GROVE...HARMONY...OAK HILL...BLAND...SHADY GROVE...WALNUT
GROVE...RED STAR...WEATHERS...TUTTLE...MAYFIELD...HILL TOP...PLEASANT
RIDGE...DENVER...ROGERS...LOWELL...GATEWAY...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...GARFIELD...BERRYVILLE...EUREKA SPRINGS...OSAGE...
GREEN FOREST...DRYFORK...DELMAR...METALTON...RUDD...CONNOR...
CARROLLTON...CABANAL...RULE...COIN...BEAVER LAKE...URBANETTE...
GRANDVIEW...BUSCH...BEAVER...HUNTSVILLE...AURORA...WESLEY...
KINGSTON...HINDSVILLE...FORUM...BEST...DELANEY...CROSSES...WITTER...
JAPTON...MARBLE...ALABAM...CLIFTY...ROCKHOUSE...FAYETTEVILLE...
SPRINGDALE...WEST FORK...PRAIRIE GROVE...ELKINS...FARMINGTON...
HOGEYE...STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...
ARNETT...CANEHILL...DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND...
VINEY GROVE...GOSHEN...WHEELER...JOHNSON AND SONORA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
3607 9342 3597 9342 3594 9347 3586 9350
3581 9449 3650 9399 3650 9330
TIME...MOT...LOC 1003Z 247DEG 49KT 3648 9382 3582 9445Special weather statement, Mar 18, 7:26 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 AM CDT TUE MAR 18 2008
OKZ066-070-071-073-181330-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-
726 AM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
CENTRAL MUSKOGEE
IN SOUTHEAST OKLAHOMA
MCINTOSH AND NORTHWESTERN PITTSBURG
AT 726 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF SCIPIO...MOVING NORTH AT 45 MPH.
A LARGE PORTION OF SOUTHEASTERN OKMULGEE...CENTRAL MUSKOGEE...
MCINTOSH AND NORTHWESTERN PITTSBURG COUNTIES WILL BE AFFECTED BY
THIS STORM AND OTHER STRONG STORMS THROUGH 830 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3573 9532 3486 9582 3498 9606 3514 9603
3516 9600 3527 9600 3530 9597 3538 9597
3539 9599 3571 9594
TIME...MOT...LOC 1226Z 202DEG 46KT 3504 9595The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 67 min |
| Mar 17, 9:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Mar 17, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 26 min |
| Mar 17, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| Mar 17, 9:30 PM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 17, 9:35 PM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| Mar 17, 9:49 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Mar 17, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 36 min |
| Mar 17, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Mar 17, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 14 min |
| Mar 17, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 35 min |
| Mar 17, 10:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 45 min |
| Mar 17, 10:55 PM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Mar 17, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 43 min |
| Mar 17, 11:21 PM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Mar 17, 11:44 PM CDT | Special Weather Statement | TSA | Osage | 46 min |
| Mar 18, 12:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| Mar 18, 12:20 AM CDT | Flash Flood Warning | TSA | Delaware | 4 hr |
| Mar 18, 12:24 AM CDT | Special Weather Statement | TSA | Sequoyah | 51 min |
| Mar 18, 1:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Mar 18, 2:56 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 49 min |
| Mar 18, 3:56 AM CDT | Flash Flood Warning | TSA | Delaware | 3 hr |
| Mar 18, 4:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 25 min |
| Mar 18, 4:26 AM CDT | Special Weather Statement | TSA | Adair | 49 min |
| Mar 18, 4:50 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 4 more | 6 hr |
| Mar 18, 7:26 AM CDT | Special Weather Statement | TSA | McIntosh | 64 min |
| Mar 18, 8:12 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 6 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Cherokee | 72 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Cherokee | 26 hr |
| Mar 18, 9:10 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 35 min |
| Mar 18, 9:34 AM CDT | River Flood Warning | TSA | LeFlore | 4 days |
| Mar 18, 9:34 AM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Mar 18, 9:35 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 18, 10:06 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 54 min |
| Mar 18, 1:18 PM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 18, 2:14 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| Mar 18, 3:11 PM CDT | River Flood Warning | TSA | Pushmataha | 4 days |
| Mar 18, 3:50 PM CDT | River Flood Warning | TSA | Sequoyah | 24 hr |
| Mar 18, 4:49 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg | 3 hr |
| Mar 17, 7:15 PM CDT | Special Weather Statement | TSA | Benton | 30 min |
| Mar 17, 7:37 PM CDT | Special Weather Statement | TSA | Benton | 23 min |
| Mar 17, 10:40 PM CDT | Special Weather Statement | TSA | Benton | 50 min |
| Mar 17, 11:53 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Mar 18, 5:03 AM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 57 min |
| Mar 18, 10:52 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 53 min |
| Mar 18, 11:17 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 58 min |
| Mar 18, 11:46 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 59 min |
| Mar 18, 11:55 AM CDT | Tornado Warning | TSA | Franklin | 40 min |
| Mar 18, 3:44 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 71 hr |
Nearby
Flash Flood Warnings in Arkansas, 2008Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.